Limits on second-order non-Gaussianity from Minkowski functionals of WMAP 7-year data
Article first published online: 27 AUG 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 425, Issue 3, pages 2187–2196, 21 September 2012
How to Cite
Hikage, C. and Matsubara, T. (2012), Limits on second-order non-Gaussianity from Minkowski functionals of WMAP 7-year data. Monthly Notices of the Royal Astronomical Society, 425: 2187–2196. doi: 10.1111/j.1365-2966.2012.21572.x
- Issue published online: 24 AUG 2012
- Article first published online: 27 AUG 2012
- Manuscript Accepted: 21 JUN 2012
- Manuscript Received: 19 JUN 2012
- Ministry of Education, Science, Sports, and Culture of Japan. Grant Number: 24740160
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!